# SDR SIMA200533904

- Difficulty date: December 4, 2005
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10049
- Part serial: 13667
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP INOPERATIVE FROM ROW 9 TO 13.  REPLACED BATTERY POWER SUPPLY AT LOCATION NR 4.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
